# SDR QXEA2017032100138

- Difficulty date: March 2, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 9 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05, 51-40-15, 51-41-00, AND DRAWING 85339601, REV D.
